# SDR CA130515016

- Difficulty date: May 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 14,306 hours
- Engine: Cont IO550D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bracket
- Part number: 35A42124
- Condition: Damaged
- Location: Mlg Float
- Part time: 985 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF THE NOSE GEAR SLIDE BRACKETS, THE RT AND LT SLIDE TRUCKS WERE FOUND CORRODED AT THE SLIDE PIVOT AS WELL AS CRACKS WERE FOUND AT THE OTBD EDGES.  THE SLIDE TRUCKS WERE REPLACED WITH NEW, PN 35A-42124 TO RECTIFY THE DEFECTS.
